# SDR IPXA2020101561331

- Difficulty date: October 5, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2897502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN STA XOS. 1038-1044.  REPAIRED CRACKED RT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA XOS 1038.049 TO 1044.427, IAW SRM 57-40-02 REPAIR 15 FIG 205.  (MAJOR)
